- 05-27-2008, 10:37 PM
Ok so I finished a cycle of havoc on the 6th of april and ended pct on the 4th of this month. I thought I had everything perfect. I pre-loaded the cycle, ran cycle support, liver longer, sesamin, and cissus while on cycle. I ran nolva at 40-30-20-20 along with reduce xt and cycle support for pct. I made some great gains while on cycle and got up to 187 lbs. I droped down to 182 by the end of my pct. My strength generally stayed the same, lost a little. Anyways just the past week-week and a half I have been just dragging ass during the day and in the gym. My libido is way down and my boys are shrinking on me. I also toward the end of the cycle started getting some itchy nips and when I started pct everything went back to normal. When all of this other stuff started happening I developed a lump under my right nipple and both nipples are puffy. I have to take 3 weeks off from the gym coming June 6th for an army training and I need to get something for this before I leave. I am in some serious need of some help guys. I have some leftover nolva on hand and I just ordered some 6 oxo. Should I take the nolva till the 6 oxo gets here? I also have a bottle of blue up that I plan on taking with the 6 oxo. Any suggestions?
- 05-28-2008, 01:13 PM
My first recommendation would be see a primary care physician. There are home "treatments". It seems in your PCT you had a SERM, a Cortisol blocker & liver support, but you didn't run any natural Test boosters which are IMO recommended during a Havoc/Epi cycle.
I would recommend ordering Post Cycle Support or 6-Oxo Extreme and run a cycle thereof - and see what happens.
Two popular products fo rebound - Rebound XT and Nolvadex. Definitely do your homework though.
Some things to think about before doing ANYTHING:
First, ensure you are at ~12% bodyfat or below. Consult every body fat picture site possible to see what 12% looks like. Chest fat is common (it is linked to caffeine consumption) and you are just pissing dollars away when all you needed was to cut harder.
Second, Research. PCT and Anti-Estrogens aren't like candy. Read up about them and all ... I say again ALL possible side effects. Don't just splurge to get them right away.
Third, Be patient. It may take 6-8 weeks to get it done. Could be less than that or more. Doesn't matter. Expect around 2 months to get anything accomplished. You'll only lead yourself to disappointment.
Hard tissue and fat are usually easier and faster in regression, there are some exceptions but puffiness is often the slowest to respond.
05-28-2008, 03:05 PM
yep - i saw the missing test booster as well. though this would be doing the trick for the libido and lethargy. however the last post advice for the gyno related issues is a good suggestion.
Similar Forum Threads
- By Yimen E.Cricket in forum AnabolicsReplies: 7Last Post: 12-30-2003, 02:17 PM
- By Bryan in forum AnabolicsReplies: 11Last Post: 11-29-2003, 11:10 AM
- By xonic2xonic in forum AnabolicsReplies: 33Last Post: 06-17-2003, 01:04 AM
- By windwords7 in forum AnabolicsReplies: 34Last Post: 12-31-2002, 01:49 AM
- By windwords7 in forum General ChatReplies: 3Last Post: 12-05-2002, 08:16 PM